# SDR 2003F00659

- Difficulty date: November 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N958PG
- Make and model: Boeing 757236
- Aircraft serial: 24118
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FOUND OUT OF CASING.  REMOVED AND REPLACED L1 DOOR SLIDE HARNESS ASSEMBLY IAW BMM 32-32-12.  (M)
